Does nitroglycerin raise the heart rate?

Not usually . If you're dehydrated or vasodilated from other medicines, it may. But generally, no, it doesn't.

Related Questions

Red, raised rash on left side of neck. Right neck stiffness to shoulder blade. Feeling faint. Are these symptoms of concern? Heart rate 80. Temp 98.3.

Perhaps. Cannot make diagnoses over internet without a full history and ability to examine you. Would need to see the rash to make sense of the description. Go and see a doctor and have this looked at. Read more...

My heart rate is currently 126 bpm and ive Ben sitting watching tv for the past two and a half hours. It raised out of know where?

You need an EKG. There are various causes of rapid heart rate. The first step it to determine the type of rhythm your heart is in that is causing it to beat so fast. A 24 hour recording of your heart rhythm would be a good starting place. Treatment is based on an accurate diagnosis.. Read more...

What do you suggest if my wife has an eating disorder and often gets a raised heart rate of over 160bpm?

Treat eating disordr. Eating disorder is much more dangerous than fast HR (which is probably secondary to the eating disorder) Do not waste time and have the eating disorder diagnosed and treated by competent physicians. IT IS IMPORTANT!!! Read more...

My wife has an eating disorder and often gets a raised heart rate of over 160bpm. What resources can help her?

ED Tx Team. Your best bet is teaming up with professionals who treat eating disorders. In an ideal world that would include a primary care doctor, psychiatrist, nutritionist and psychologist. Your first stop should be with a physician to exam her raised heart rate. Let the doc know about the ED history. You can find online resources here http://www.nationaleatingdisorders.org. Read more...

I was dealing with anxiety and my BP raised also my heart rate. I was prescribed metoprolol, but my BP is back to normal. Less anxie, should I stop meds?

Not without. Discussing this with your prescribing doctor. The medicines helped you , they are keeping your symptoms in check. So whether you can manage your symptoms now without the meds is a topic of discussion for you and your doctor. Read more...

I'm about to have evlt for venous insuffic. Why is exercise post proc forbidden? Is it the impact, the muscle tension, or the raised heart rate?

Can exercise. I have been performing endogenous laser vein ablation for over 15 years. With the newer wavelengths and better techniques, it is not necessary to stop exercise post closure. I encourage my patients to get back to routine activities as soon as possible.I do recommend no pounding exercises such as jogging or squats for only 3 days post treatment but i don't feel that this makes any difference either. Read more...
It is not forbidden. Exercise, within reason, is OK & actually encouraged after EVLT as it can help reduce the incidence of blood clots & help with recovery. Usually it is recommended to avoid excessive exercise such as heavy weight lifting or extreme exercise such as prolonged running, as there is some theoretic risk of these activities increasing the possibility that the treated vein does not respond appropriately. Read more...